MAUDE Adverse Event Report: ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM
Model Number 1012581-19
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Shock (2072); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat a perforation in the mid left anterior descending (lad) coronary artery, which occurred post angioplasty and coronary lithotripsy.The 3.5x19 mm graftmaster covered stent was implanted at 15 atmospheres (atm) however the perforation was not sealed.The 3.5x26 mm graftmaster covered stent was implanted at 15 atm however there was still extravasation and the patient decompensated, went into shock and ultimately expired.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.The additional device referenced in b5 is filed under a separate medwatch report number.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided, a definitive cause for the reported issue could not be determined; however, the reported treatment appears to be related to operational context of the procedure.Additionally, the patient was declining in health towards death prior to use of the graftmaster stents.The physician stated that the graftmaster stents did not cause or contribute to the patient death.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.B5: describe event or problem: updated.H6: health effect clinical code 2072 was removed and code 4582 was added.
 
Event or Problem Description
Subsequent to the initially filed report it was reported that both of the graftmaster devices had difficulty being placed in the correct position due to visibility issues.The stents were not implanted over the hole; therefore the perforation continued to leak.The patient was declining in health towards death prior to use of the graftmaster stents.The graftmaster stents did not cause any adverse patient effects.The physician stated that the graftmaster stents did not cause or contribute to the patient death.No additional information was provided.

Brand Name
GRAFTMASTER
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21358270
Report Number2024168-2025-01530
Device Sequence Number12882206
Product Code MAF
UDI-Device Identifier08717648176401
UDI-Public(01)08717648176401(17)250930(10)3102641
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number1012581-19
Device Catalogue Number1012581-19
Device Lot Number3102641
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale